MathSciNet Relay Station
MathSciNet bibliographic data
MR790777 11R99 (11J99 11R23)
Jaulent, Jean-François Sur l'indépendance $l$-adique de nombres algébriques. (French) [The $l$-adic independence of algebraic numbers] J. Number Theory 20 (1985), no. 2, 149–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement